# SDR CALA2022100602710

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 80,395 hours, 11,294 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: NA
- Condition: Failed
- Location: Fwd Ife
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: K

## Discrepancy

FWD IFE COOLING EICAS S QUOT;FORWARD COOLING SYSTEM FAN FAILURE, ACTUAL SMOKE DETECTED, IFE CARD FAILURE, OR INBOARD SHUTOFF VALVE FAILED CLOSED." PER DEBRIEF OF CREW, CREW REPORTS ONLY RECVD STATUS MSG, NO OTHER FLT DECK EFFECTS NOTED, IFE SYS WORKED NORMAL. RESET SYS OPCK GOOD
